# SDR SWAA2022053106498

- Difficulty date: May 10, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 50,055 hours, 25,216 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: 146A750227
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS787 - BS727A LBL21. REMOVED CORROSION ON FLOOR TO SIDEWALL SUPPORT AT ACB BS787-BS727A LBL 21 WL 156. BS 787; L=2.' X W=1.'X DEPTH =.010' ;ORIGINAL THICKNESS 0.040'REMAINING THIKCNESS 0.030' FOUND TO BE OUT LIMITS IAW SRM 53-00-53-1A-2. BS 727A; L=3.' X W = 2.' X DEPTH= 0.010';ORIGINAL THICKNESS 0.040' REMAINING THICKNESS 0.030' FOUN TO BE OUT LIMITS IAW SRM 53-00-53-1A-2.FABRICATED;LOCATED AND DRILLED NEW FLOOR TO SIDEWAL SUPPORT AND SPLICE; AT AFT CARGO BAY BS 727 TO BS 847; SPLICE BS 727E TO 747 LBL 21 WL 156 MATERIAL USED P/N BAC 1496-377#7075T62 ;IAW SRM 51-40-05 AND DWG 146A7502 REV; APPLY CHEMICAL CONVERSION COATING AND PRIMER.APPLIED CHEMICAL CONVERSION COATING AND PRIMER SIDEWALL SUPPORT AT AFT CARGO BAY BS 727 TO BS 847 AND SPLICE BS 727E TO BS 747 LBL 21 WL 156 IAW SRM 51-20-01 AND AMM 51-21-72-370-804.INSTALLED SPLICE BTW BS 727E TO BS 747 LBL 21 WL 156 IAW SRM 51-40-02 AND SRM 53-00-53-2R-6 REPAIR 6
